# SDR DALA2019030201477

- Difficulty date: March 1, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N6706Q
- Make and model: Boeing 757232
- Aircraft serial: 30422
- Aircraft time: 63,722 hours, 23,628 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6706 AWR: REPAIR DENT ON C2 DOOR PER SRM 52-30-01 REPAIR 4 BECAUSE IT IS OUT OF LIMITS (REF LOG 0954720) CORRECTIVE ACTION: SUMMARY OF NRC S/N 00267. DAMAGED SKIN WAS REPAIRED PER SRM. (0965824)
